Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Skip2MyLou

BENZAMYCIN users help

Recommended Posts

I just started using benzamycin a week ago, along with nicomide pills. im getting a bunch of cysts on my cheeks and jaw, is this a result of an initial breakout? is there an initial breakout with benzamycin? ive never had this many cysts at once. how long before i see improvement? thanks

Link to post
Share on other sites

You shouldnt get an initial outbreak with Benzamycin, its usually only retinoids that make you breakout. The benzamycin will usually take a month to make its presence noticed

Link to post
Share on other sites

i never had an inital breakout with benzamycin. i've been using it for years. I'm cutting back my use tho as i find i'll get irritations from it every now and again in the form of little chemical burns (very mild like a small rash that goes away)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×